# SDR SWAA2024072404681

- Difficulty date: June 22, 2024
- Submitted: July 24, 2024
- Operation: Air carrier
- Aircraft: N252WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34973
- Aircraft time: 59,332 hours, 35,662 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO INTERCOSTAL HAS CORROSION AT STA 767 +6 ON 2 EA. NUT PLATE HOLES MARKED<[01] VERIFIED STEP 3;4 COMPLETE.;[02] REMOVED AND REPLACED ON AFT CARGO BAY INTERCOSTAL ITEM 146A8123-20 LOT#1568533-1 IAW SRM 51-40-02 AND DWG 146A0081 ID:0031 REV:-;[03] VERIFIED ACTION 2. JOB COMPLETE.
